Existencia y comportamiento asintotico de una clase de ecuaciones con retardo
By means of Tychonoff 's Theorem on the fixed point, we obtain existence theorems and asymptotic formulae for the solutions of a certain class of delay-differential equations.
 Cooke, K.: Functional differential equations with asymptotically vanishing lag, Rend. Circ. Mat. Palermo XVI, 39-56, 1967.
 Cooke, K .: Asymptotic theory for the delay-differential equations u' (t) = -au(t- r(u(t))), J. Math. Anal. Appl. 19, 160-173, 1967.
 Donoso, A.; Pinto, M.: Asymptotic behavior of solution of x'( t) =A(t )x(t-r(t) ), Pre-print University of Chile, 1992.
 Gallardo. J.: Pinto, M.: Asymtotic integration of delay-differential systems with time and state dependent, Submitted.
 Hale, J.: Functional differential equations, Springer- Verlag, 1977.
 Pinto, M.: Asymptotic integration of the functional differential equations, y'(t) = a(t)y(t- r·(t, y)), J. Math. Anal. Appl., 1993, To appear.
 Pinto, M.: Green-Liouville formulac for second order delay differential equations, Submitted,
 Pinto, M.: Uniform asymptotic stability of solutions of y'(t) = f(t, y(t-r(t))), Submitted,
 Pinto, M.: Functional differential equations close to ordinary differential equations, Submitted,
 Pinto, M.: Asymptotic behavior of solutions of the functional differential equations x'(t) = a(t)x(r(t)) + bx(t), b ? R, Proyecciones, Vol 10, .59-76, 1991.
How to Cite
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.